# SDR 98ZZZX2722

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WGI Inc, repair station WNFR711K
- Engine: Pwa PW4460
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal Scat
- Part number: 50B050
- Condition: Cracked
- Location: Nr 1 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BEARING SEAL SCAT IS A CHROME FACED SEAL.  ONCE THE CHROME IS REMOVED, THERE ARE CRACKS IN THE BASE METAL DETECTED BY FMPI.  USUALLY LIGHT MACHINING WILL REMOVE THESE INDICATIONS, BUT THIS CONDITION APPEARS TO BE GETTING WORSE ON THIS PART.  THE CRACKS IN THIS PART CANNOT BE REMOVED.
